Steve Szabo
Title
Cited by
Cited by
Year
Polycyclic codes over Galois rings with applications to repeated-root constacyclic codes
SR López-Permouth, H Özadam, F Özbudak, S Szabo
Finite Fields and Their Applications 19 (1), 16-38, 2013
322013
On codes over local Frobenius non-chain rings of order 16
E Martınez-Moro, S Szabo
Steven Dougherty, Alberto Facchini, André Leroy, Edmund Puczy lowski, and …, 2015
312015
Dual generalizations of the concept of cyclicity of codes
SR López-Permouth, BR Parra-Avila, S Szabo
Advances in Mathematics of communications 3 (3), 227, 2009
242009
Convolutional codes with additional algebraic structure
SR López-Permouth, S Szabo
Journal of Pure and Applied Algebra 217 (5), 958-972, 2013
222013
On the structure of cyclic and negacyclic codes over finite chain rings
HQ Dinh, SR López-Permouth, S Szabo
Codes over rings, 22-59, 2009
142009
Algebras having bases consisting entirely of units
S López-Permouth, J Moore, S Szabo
Contemporary Mathematics 499, 219, 2009
132009
Algebras having bases that consist solely of units
SR López-Permouth, J Moore, N Pilewski, S Szabo
Israel Journal of Mathematics 208 (1), 461-482, 2015
122015
On the Hamming weight of repeated root cyclic and negacyclic codes over Galois rings
S Lopez-Permouth, S Szabo
arXiv preprint arXiv:0903.2791, 2009
122009
Linear codes over ℤ4[x]/⟨x˛ + 2x⟩
E Martínez–Moro, S Szabo, B Yildiz
International Journal of Information and Coding Theory 3 (1), 78-96, 2015
102015
Linear codes over ℤ4[x]/⟨x˛ + 2x⟩
E Martínez–Moro, S Szabo, B Yildiz
International Journal of Information and Coding Theory 3 (1), 78-96, 2015
102015
Repeated root cyclic and negacyclic codes over Galois rings
SR López-Permouth, S Szabo
International Symposium on Applied Algebra, Algebraic Algorithms, and Error …, 2009
82009
Matrix representations of skew polynomial rings with semisimple coefficient rings
S López-Permouth, S Szabo
Contemporary Mathematics 480, 289-295, 2009
72009
Some minimal rings related to 2-primal rings
S Szabo
Communications in Algebra 47 (3), 1287-1298, 2019
62019
Codes over local rings of order 16 and binary codes
ST Dougherty, E Saltürk, S Szabo
Advances in Mathematics of Communications 10 (2), 379, 2016
62016
Properties of dual codes defined by nondegenerate forms
S Szabo
Journal of Algebra Combinatorics Discrete Structures and Applications 4 (2 …, 2017
52017
Minimal reversible nonsymmetric rings
S Szabo
Journal of Pure and Applied Algebra 223 (11), 4583-4591, 2019
42019
The monochromatic column problem
AK Srivastava, S Szabo
Discrete mathematics 308 (17), 3906-3916, 2008
32008
Minimal reflexive nonsemicommutative rings
H Chimal-Dzul, S Szabo
arXiv preprint arXiv:2001.00305, 2020
22020
Characterizations of certain Morita context rings
H Chimal-Dzul, S López-Permouth, S Szabo
Communications in Algebra, 1-30, 2021
12021
When metric and upper dimensions differ in zero divisor graphs of commutative rings
S Redmond, S Szabo
Discrete Mathematics Letters 5, 34-40, 2021
12021
The system can't perform the operation now. Try again later.
Articles 1–20